Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

gms08

Member
  • Total Reviews

    0
  • Content Count

    41
  • Joined

  • Last visited

Community Reputation

4 Neutral

About gms08

  • Rank
    Junior Member

Recent Profile Visitors

1100 profile views
  1. Hey man, Following your log. I tried Accutane about a year ago but threw in the towel after 3 weeks because of joint pain. Since then I have tried 2 different antibiotics, BHA, BP and even a few laser treatments. 12 Months later I've improved slightly but still struggling, so I'm thinking I'm going to finish this course of Minocycline (2 weeks left) and then give accutane another shot. Good luck with it all! What's your age and weight? If you don't mind me asking.
  2. I wasn't trying to be pretentious. I'm sorry if it came across that way. I was just hoping to get some opinions from the other side of the discussion but all i got was 'Take a scalpel and remove your skin' and 'High dose, low dose is all the same' I'm sorry to have bothered you and I will let you get back to your pubmed studies.
  3. The success strories outweigh the horror stories. It's not playing dumb, it's making an educated descision. I'm also a massive beleiver in the mind body connection and take alot of these 'delayed reaction' stories with a grain of salt. i was only hoping for some educated unbias opinions but i apparently have came to the wrong part of the internet.
  4. Curious. What is the general consensus on lower dosages? Have most of the people having trouble post tane been treated with dosages over 0.5-1mg/kg. I started a course 12 months ago but called it quits after 3 weeks from knee pain (I had started working out around the same time) and that was on only 20 every second day which I reacted very fast to; red dry face, nose bleeds and zero oil production by only week 2. I'm considering giving it another go as it is my last resort and scarring is
  5. How long were you on Accutane for and at what dose?
  6. No, antibiotics will not cause purging. In fact it could have helped to prevent purging while the Tretinoin was doing its thing. Only thing to watch out for on Doxy is the sun sensitivity, you will burn easier than you normally would depending on your skin type and Make sure to eat and take a probiotic to prevent any stomach upsets.
  7. Hey, So it's been 12 Months since i tried to start a course of Accutane but threw it in 3 weeks in because of joint pain. I started on 20mg every second day and i reacted very fast to the drug. Red face, dry lips, hair and skin and an IB all within the first 10 days. Then week 3 i started getting pain in my knees and ankles which made me extremely nervous as im Gym junkie with a very physical job. Now i did start hitting the gym around the same time so that could explain the over the top j
  8. So it's been about 9 months since i last posted. 3 x PDT treatments kept everything kind of under control but It's been a few months since the last one and the breakouts only seem to be getting worse. Deffinelty seems to be a hormonal thing as breakouts seem to come with new facial hair growth. Have been on Minocycline for the past three weeks, as a last ditch effort before giving Accutane another shot. I had to stop Accutane 3 weeks in because of joint pain and side effects hit me extremely
  9. Hey man, respect for hanging in there! Sounds like your having a bit of a torturous ride. This time next year it will all be a distant memory! I wish i had done it at your age but i miraculously cleared up at 17 but started breaking out really badly on my neck at 25 which has left some hektik scarring over the last 12 months. Tried Accutane but threw in the towel after 3 weeks because of joint pain, Im a bit of a gym junkie and its my only solace from the stress acne causes, so was scared to
  10. Paulas choice 'clear' range is great. I have been on it for a few weeks and my skin is improving daily. The acne fighting products do not contain anything that blocks pores, send them an email and they will give you a rundown of what you need depending on your concerns. I have never tried the acne.org range but it looks like their products are straight to the point and can be pretty harsh for some people, no BHA either, which i find weird as so many people have such a amazing results w
  11. Been off it for almost 2 weeks and my Joints are more or less back to normal, still a few twinges in my knees when working out but I honestly feel so much better just generally since being off it, definitely not for me, I hope you have better luck haha! If you do start getting joint/tendon pain don't take it lightly, way too many stories of people that let it go on too long! But you seem to be tolerating it well so hopefully it's all smooth sailing! Yeah I have heard of light therapy, IPL e
  12. Yeah I found the Paulas Choice people really helpful, gets delivered within 48 hours as well. I ended up getting the Clear Extra Strength and a spf moisturiser (Clear Ultra Light ) I get pretty sweaty n dirty at work anyway so the moisturiser is just for before i leave the house. I just slather on some neutragena ultra sheer spf 50 whenever I get a chance during the day. I'm only a few days in and my skin feels smoother and actually looks a little less congested, a few l
  13. Hey thanks for the advice! I did use Epiduo for 2 months before trying Accutane. It was horrible, the breakouts would not stop, probably the worst my skin has ever been while i was using that stuff! What topical retinoids do you have experience with and do you think is it worth trying a different type even since i had such a bad experience with Epiduo? The dryness does not worry me too much as I have super oily skin anyway but the woman i spoke to at Paulas Choice recommended one of their m
  14. The derm has taken me off it for the time being. He thinks it is causing me tendon problems and is especially worried at how fast it is occurring. He wants to see me in 4 weeks once everything is back to normal. This has really put me off the drug...There is no way I would trade bad skin for bad joints. Staying on the Erthyro and thinking ill give Paulas Choice products a go for now.
  15. Have had increasing pain in my knees and ankles over the last few days. Which is completely out of the norm for me. Will be stopping Accutane all together until I see the Derm next week sometime and hopefully the pain settles down. No doubt he's just going to take me off it, maybe try to reintroduce in a week or 2. It started out as a little discomfort but it is now all out sharp, throbbing and clicking. Have been taking fish oil and glucosamine. Maybe this drug just is not for me, It's unfor
×